# SDR SWAA2023041919843

- Difficulty date: March 22, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STAB PANEL 333AB HAS A CRACK.<[01] REMOVED AND REPLACED SEAL PER SOPM 20-50-01.;[02] INSPECTED
